napperdog; Yes that is listed as an unknown side effect. Abdominal or stomach pain or swelling) this is what it says in the drugs. com section so you should let your doctor know tomorrow and find out what you could do about it. Or get them to change this to something else there are several options but make sure you give the doctor a call and see what can be done. Good luck and have a good evening. Chuck1957
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2015 • 1 answer
Posted 23 Feb 2016 • 3 answers
Posted 30 Nov 2017 • 0 answers
Posted 17 Dec 2017 • 1 answer
Am on Xarelto as I was diagnosed with AF there years ago. The other meds taken with this drug are...
Posted 13 May 2018 • 0 answers